# SDR CALA0800794

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 59,529 hours, 13,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 76005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT PATH LIGHTS OUT FROM SEAT 25 ABC TO LAST SEAT ROW WHEN EMERGENCY LIGHTS TESTED.  FOUND BATTERY CHARGER FUSE BLOWN LOCATED AT AFT CABIN CEILING M736.  REPLACED FUSE P/N 76005 PER CHAPTER 20 WIRE PRACTICES AND W/D 33-51-22, PG 902 SHT 1.  OPERATIONAL CHECKS GOOD.
